# SDR SWAA2021051325891

- Difficulty date: January 9, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 1016 TO 1128; RBL 14.5; RH VERTICAL FIN CLOSER SKATE ANGLE HAS CHAFING DAMAGE. / REMOVED AND REPLACED EXTERNAL FUSELAGE STA 1016-1128 RBL 14.5 R/H VERTICAL FIN SKATE ANGLE IAW SRM 51-40-02-0G-0; DWG 148A8700 ID:0001 REV C
